# SDR SWIA971498

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Pack Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

LEFT DUCT LEAK LIGHT ILLUMINATED AFTER TAKEOFF.  APU BLEED ON, ENGINE BLEEDS OFF.  STARTED QUICK REFERENCE HANDBOOK PROCEDURE, LIGHT WENT OUT.  RETURNED TO AIRPORT.  FOUND BROKEN SOLDER JOINT ON LEFT PACK DUCT LEAK SENSOR NEAR BLEED AIR CONTROL VALVE.  RESOLDERED WIRE.  LEFT PACK OPS CHECKED GOOD.
